|Ambien not working
Jan 3, 2004
I've been taking Sustiva/Combivir for four months (this is my first time on antivirals). My numbers are very good (undetectable and 700 tcell count).
I wake up like a shot exactly 5 1/2 hours after taking the Sustiva every night. I talked with my doc about it; she gave me Ambien (10 milligrams). First night I woke up after 4 hours. Second night I woke up after 3 1/2 hours.
I'm exhausted and afraid to take the Ambien now. I've tried Tylenol PM but it leaves me gorgy. Is there anything else I can try?
| Response from Dr. Pierone
You could ask your doctor about a different sleep medication such as temazepam (Restoril) or amitriptyline (Elavil). If you did not have sleep disturbance and you are convinced that the culprit is the Sustiva you may consider changing the Sustiva to Viramune (and leave Combivir alone).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Hiv Cause Anemia?
- Information On Dating Someone Who Is Hiv Positive
- Can Thrush And Yeast Be Treated At Same Time?
- How Do U Distinguish A Regular Lump In Ur Armpit From An Hiv Lump?
- I Had Sex With Someone Who Had Hep C Does That Mean I Have It
- How Long Can Hiv Survive As A Dry Sample On A Counter Top?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.